# SDR AALA2019062099027

- Difficulty date: June 18, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 14,624 hours, 5,592 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1263A000003
- Part serial: 1594
- Condition: Failed
- Location: Nr 1
- Part time: 14,624 hours, 5,592 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT RETURNED TO PHX ON ACCOUNT OF PRESSURIZATION ISSUES. ACFT WOULD NOT PRESSURIZE, AFTER TO, RECYCLED #1 PACK #1 BLEED, NO HELP. MAINTENANCE FOUND #1 PACK AIR CYCLE MACHINE NOT WORKING PROPERLY. REMOVED AND REPLACED #1 PACK ACM IAW AMM 21-52-21 PB 401. OPS CHECK GOOD.
